Variational principles for differential equations with symmetries and conservation laws. II. Polynomial differential equations.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 627-654
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165312,
author = {Ian M. Anderson and Juha Pohjanpelto},
title = {Variational principles for differential equations with symmetries and conservation laws. {II.} {Polynomial} differential equations.},
journal = {Mathematische Annalen},
pages = {627--654},
year = {1995},
volume = {301},
number = {4},
zbl = {0889.58085},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165312/}
}
TY - JOUR AU - Ian M. Anderson AU - Juha Pohjanpelto TI - Variational principles for differential equations with symmetries and conservation laws. II. Polynomial differential equations. JO - Mathematische Annalen PY - 1995 SP - 627 EP - 654 VL - 301 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165312/ ID - MAN_1995__301_4_165312 ER -
%0 Journal Article %A Ian M. Anderson %A Juha Pohjanpelto %T Variational principles for differential equations with symmetries and conservation laws. II. Polynomial differential equations. %J Mathematische Annalen %D 1995 %P 627-654 %V 301 %N 4 %U http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165312/ %F MAN_1995__301_4_165312
Ian M. Anderson; Juha Pohjanpelto. Variational principles for differential equations with symmetries and conservation laws. II. Polynomial differential equations.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 627-654. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165312/